# SDR AALA20150825006

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 51,372 hours, 17,884 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 182N16086
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SPLICE PLATE OF HORIZONTAL STABILIZER IS CORRODED BEYOND LIMITS.  REPAIRED SPLICE PLATE IAW EA 253610.
